TITLE

Asymptotics of the spectrum of the Sturm-Liouville operator with local interaction

AUTHOR(S)
Ismagilov, R. S.; Kostyuchenko, A. G.
PUB. DATE
August 2010
SOURCE
Doklady Mathematics;Aug2010, Vol. 82 Issue 1, p596
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents a mathematical study which focuses on the asymptotics of the Sturm-Liouville operator spectrum. It says that the chosen spectrum has a potential backed by the union of intervals that go to infinity as well as having lengths that turn to zero. It mentions that the mathematical problems were formulated under the case of αk less than 0, in which there were asymptotic estimates of the spectrum. However, these estimates were formed without exact multiplicative constants. Results of the study show that the lemmas or propositions proven under certain conditions of the Sturm-Liouville operator include the spectrum of operator A is discrete and 0 is the only limit point within a set of eigenvalues.
ACCESSION #
52965159

 

Related Articles

  • Direct and Inverse Problem for the Sturm--Liouville Operator with Eigenparameter-Dependent Boundary Conditions with Two Interior Discontinuities. Dehghani, Isa; Akbarfam, Aliasghar J. // Azerbaijan Journal of Mathematics;Jan2014, Vol. 4 Issue 1, p108 

    In this paper, we study the Sturm-Liouville operator with two interior discontinuities and with spectral parameter linearly contained in one of the boundary conditions. Spectral properties of the eigenvalues and norming constants of this operator are investigated. Moreover, the Weyl solution and...

  • Global bifurcation from intervals for Sturm-Liouville problems which are not linearizable. Guowei Dai // Electronic Journal of Qualitative Theory of Differential Equatio;12/2/2013, Issue 62-78, p1 

    In this paper, we study unilateral global bifurcation which bifurcates from the trivial solutions axis or from infinity for nonlinear Sturm-Liouville problems of the form {-(pu')' + qu = λ au + af (x, u, u', λ) + g (x, u, u', λ) for x ∈ (0, 1), b0 (0) + c0u' (0) = 0, b1u(1) + c1u...

  • Transmission problems for the Sturm-Liouville equation involving an abstract linear operator. Mukhtarov, Oktay Sh.; Olğar, Hayati; Aydemir, Kadriye // AIP Conference Proceedings;2014, Vol. 1611, p325 

    The goal of this paper is to study a Sturm-Liouville problem with discontinuities in the case when an eigenparameter appears not only in the differential equation but also in one of the transmission conditions. Moreover, the equation contains an abstract linear operator. We establish such...

  • INVERSE SPECTRAL PROBLEMS FOR STURM-LIOUVILLE EQUATIONS WITH EIGENPARAMETER DEPENDENT BOUNDARY CONDITIONS. BINDING, P. A.; BROWNE, P. J.; WATSON, B. A. // Journal of the London Mathematical Society;08/01/2000, Vol. 62 Issue 1, p161 

    Inverse Sturm-Liouville problems with eigenparameter-dependent boundary conditions are considered. Theorems analogous to those of both Hochstadt and Gelfand and Levitan are proved.In particular, let ly = (1/r)((py2)2+qy), lÜy = (1/rÜ)((pÜy2)2+qÜy),formula herewhere det ” = ´...

  • Application of homotopy analysis method for nonlinear Sturm-Liouville problems. Jafari, Hossein; Firoozjaee, Mohammad Arab // Journal of Advanced Research in Differential Equations;2009, Vol. 1 Issue 1, p11 

    In this paper the Homotopy analysis method is applied to the nonlinear Sturm-Liouville problem-y∳ + y(t)p = λ(t); y(t) > 0; t ϵ I = (0; 1); y(0) = y(1) = 0 where p > 1 is a constant and λ > 0 is an eigenvalue parameter. Also, the eigenvalues and the behavior of eigenfunctions of...

  • On the spectrum of the Sturm-Liouville operator with degenerate boundary conditions. Makin, A. S. // Doklady Mathematics;Apr2011, Vol. 83 Issue 2, p161 

    The article discusses the study which describes the spectrum of the Sturm-Liouville operator with degenerate boundary conditions. It considers the eigenvalue problem for the Sturm-Liouville equation on zero interval with degenerate boundary value problems. It details the the properties of the...

  • INVERSE SPECTRAL PROBLEMS FOR DISCONTINUOUS STURM-LIOUVILLE OPERATOR WITH EIGENPARAMETER DEPENDENT BOUNDARY CONDITIONS. Keskin, Baki; Ozkan, A. Sinan; Yalçin, Numan // Communications Series A1 Mathematics & Statistics;jan2011, Vol. 60 Issue 1, p15 

    In this study, Sturm-Liouville problem with discontinuities in the case when an eigenparameter linearly appears not only in the differential equation but it also appears in both of the boundary conditions is investigated.

  • Necessary Conditions for the Localization of the Spectrum of the Sturm-Liouville Problem on a Curve. Ishkin, Kh. K. // Mathematical Notes;Jul/Aug2005, Vol. 78 Issue 1/2, p64 

    We consider the Sturm-Liouville operator on a convex smooth curve lying in the complex plane and connecting the points 0 and 1. We prove that if the eigenvalues λk with large numbers are localized near a single ray, then this ray is the positive real semiaxis. Moreover, if the eigenvalues...

  • A uniqueness theorem for an inverse Sturm–Liouville problem. McLaughlin, Joyce R.; Rundell, William // Journal of Mathematical Physics;Jul87, Vol. 28 Issue 7, p1471 

    A new uniqueness theorem is established for the inverse Sturm–Liouville problem. It is shown that the measurement of a particular eigenvalue for an infinite set of different boundary conditions is sufficient to determine the unknown potential.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics